# SDR DHL200374267

- Difficulty date: November 25, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK; NR 5 SEAT TRACK AT BS 760-850 IS DAMAGED. REMOVED SEAT TRACK AT BS 760-850 FOR REPAIR IS OUT OF LIMITS IAWSRM 51-30-2 AND 51-10-1 FIG.3,FABRICATED NEW SEAT TRACK IAW SAMPLE IAW B727 SRM 51-10-1 DIM.95",USED BAC-1520-841 PO NR 323569 IAW B727 SRM 51-10-2 INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2.
